×

Found 6,250 Documents (Results 1–100)

100
MathJax

Transition fronts of Fisher-KPP equations in locally spatially inhomogeneous patchy environments. (English) Zbl 07472463

Reviewer: Xiong Li (Beijing)
PDF BibTeX XML Cite
Full Text: DOI arXiv

Attractors of Hamiltonian nonlinear partial differential equations. (English) Zbl 1481.37001

Cambridge Tracts in Mathematics 224. Cambridge: Cambridge University Press (ISBN 978-1-316-51691-1/hbk; 978-1-00-902545-4/ebook). x, 218 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Discrete integrable systems and Pitman’s transformation. (English) Zbl 07500585

Inahama, Yuzuru (ed.) et al., Stochastic analysis, random fields and integrable probability – Fukuoka 2019. Proceedings of the 12th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Kyushu University, Japan, 31 July – 9 August 2019. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 87, 381-403 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software